| Model Number |
MX40 1.4 GHz Smart Hopping |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the unit had a speaker malfunction error.It is confirmed the unit did not produce any sound at the time of the event.The device was not in use on a patient at the time of event, there was no adverse event reported.
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.